# SDR GTIA050147

- Difficulty date: April 15, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL NR 1160C HAS BROKEN SHIELD SUPPORT BRACKET.  REMOVED AND FABRICATE NEW SHIELD SUPPORT BRACKET.  TREAT, PRIMED AND INSTALLED SHIELD SUPPORT BRACKET.  (M)
